JournalscmhVol. 75, No. 3pp. 504–533

Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains

  • Zoltán M. Balogh

    Universität Bern, Switzerland
  • Mario Bonk

    University of Michigan, Ann Arbor, USA
Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains cover
Download PDF

Cite this article

Zoltán M. Balogh, Mario Bonk, Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains. Comment. Math. Helv. 75 (2000), no. 3, pp. 504–533

DOI 10.1007/S000140050138